American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34B15) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lorenzo Sadun and Jan Segert. Non-self-dual Yang-Mills connections with nonzero Chern number. Bull. Amer. Math. Soc. 24 (1991) 163-170. MR 1067574.
Abstract, references, and article information   
View Article: PDF

[2] Stuart S. Antman. The influence of elasticity on analysis: Modern developments. Bull. Amer. Math. Soc. 9 (1983) 267-291. MR 714990.
Abstract, references, and article information   
View Article: PDF

[3] Lamberto Cesari. Existence theorems across a point of resonance. Bull. Amer. Math. Soc. 82 (1976) 903-906. MR 0425693.
Abstract, references, and article information   
View Article: PDF

[4] R. Kannan and J. Schuur. Boundary value problems for even order nonlinear ordinary differential equations. Bull. Amer. Math. Soc. 82 (1976) 80-82. MR 0393632.
Abstract, references, and article information   
View Article: PDF

[5] F. A. Howes. Some singular perturbation problems. Bull. Amer. Math. Soc. 81 (1975) Part 1:602-604. MR 0361330.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1